Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 1, Pages 33-71
http://dx.doi.org/10.1155/2005/165785

Continuity envelopes of spaces of generalised smoothness: a limiting case; embeddings and approximation numbers

1Departamento de Matemática, Universidade de Aveiro, 3810-193 Aveiro, Portugal
2Mathematical Institute, Friedrih-Shiller-University Jena, D-07737 Jena, Germany

Received 1 March 2004

Academic Editor: Hans Triebel

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

António M. Caetano and Dorothee D. Haroske, “Continuity envelopes of spaces of generalised smoothness: a limiting case; embeddings and approximation numbers,” Journal of Function Spaces and Applications, vol. 3, no. 1, pp. 33-71, 2005. https://doi.org/10.1155/2005/165785.